MAUDE Adverse Event Report: AMBU A/S AMBU® SPUR® II ADULT RESUSCITATOR; CARDIOPULMONARY RESUSCITATION AID KIT

AMBU A/S AMBU® SPUR® II ADULT RESUSCITATOR; CARDIOPULMONARY RESUSCITATION AID KIT
Model Number 523611030
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
Unopened ambu-bag removed from sealed packaging found to be missing face mask portion of the device delaying patient care until a new device could be obtained.

Brand Name
AMBU® SPUR® II ADULT RESUSCITATOR
Common Device Name
CARDIOPULMONARY RESUSCITATION AID KIT
Manufacturer (Section D)
AMBU A/S
6721 columbia gateway drive
suite 200
columbia MD 21046
MDR Report Key22976491
Report Number22976491
Device Sequence Number15800520
Product Code OEV
UDI-Device Identifier05707480149476
UDI-Public(01)05707480149476
Combination Product (Y/N)N
Initial Reporter StateLA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/24/2025
Report Date (Section F) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number523611030
Device Catalogue Number523611030
Device Lot Number2000010862
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer09/05/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/05/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age71 YR
Patient SexMale
Patient Weight125 KG
Date Report Sent to FDA07/24/2025